The Michigan Mathematical Journal

Families of Elliptic Curves in P3 and Bridgeland Stability

Patricio Gallardo, César Lozano Huerta, and Benjamin Schmidt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study wall crossings in Bridgeland stability for the Hilbert scheme of elliptic quartic curves in the three-dimensional projective space. We provide a geometric description of each of the moduli spaces we encounter, including when the second component of this Hilbert scheme appears. Along the way, we prove that the principal component of this Hilbert scheme is a double blowup with smooth centers of a Grassmannian, exhibiting a completely different proof of this known result by Avritzer and Vainsencher. This description allows us to compute the cone of effective divisors of this component.

Article information

Source
Michigan Math. J., Volume 67, Issue 4 (2018), 787-813.

Dates
Received: 22 December 2016
Revised: 14 September 2017
First available in Project Euclid: 5 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1538705132

Digital Object Identifier
doi:10.1307/mmj/1538705132

Mathematical Reviews number (MathSciNet)
MR3877437

Zentralblatt MATH identifier
07056369

Subjects
Primary: 14H10: Families, moduli (algebraic)
Secondary: 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20] 18E30: Derived categories, triangulated categories

Citation

Gallardo, Patricio; Lozano Huerta, César; Schmidt, Benjamin. Families of Elliptic Curves in $\mathbb{P}^{3}$ and Bridgeland Stability. Michigan Math. J. 67 (2018), no. 4, 787--813. doi:10.1307/mmj/1538705132. https://projecteuclid.org/euclid.mmj/1538705132


Export citation

References

  • [AB13] D. Arcara and A. Bertram, Bridgeland-stable moduli spaces for K-trivial surfaces, J. Eur. Math. Soc. (JEMS) 15 (2013), no. 1, 1–38. With an appendix by Max Lieblich.
  • [A+13] D. Arcara, A. Bertram, I. Coskun, and J. Huizenga, The minimal model program for the Hilbert scheme of points on $\mathbb{P}^{2}$ and Bridgeland stability, Adv. Math. 235 (2013), 580–626.
  • [BM14] A. Bayer and E. Macrî, MMP for moduli of sheaves on K3s via wall-crossing: nef and movable cones, Lagrangian fibrations, Invent. Math. 198 (2014), no. 3, 505–590.
  • [BMS16] A. Bayer, E. Macrî, and P. Stellari, The space of stability conditions on Abelian threefolds, and on some Calabi–Yau threefolds, Invent. Math. 206 (2016), no. 3, 869–933.
  • [BMT14] A. Bayer, E. Macrî, and Y. Toda, Bridgeland stability conditions on threefolds I: Bogomolov–Gieseker type inequalities, J. Algebraic Geom. 23 (2014), no. 1, 117–163.
  • [Bea96] A. Beauville, Complex algebraic surfaces, 2nd edition, London Math. Soc. Stud. Texts, 34, Cambridge University Press, Cambridge, 1996.
  • [B+13] S. Boucksom, J.-P. Demailly, M. Păun, and T. Peternell, The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, J. Algebraic Geom. 22 (2013), no. 2, 201–248.
  • [Bri07] T. Bridgeland, Stability conditions on triangulated categories, Ann. of Math. (2) 166 (2007), no. 2, 317–345.
  • [Bri08] T. Bridgeland, Stability conditions on K3 surfaces, Duke Math. J. 141 (2008), no. 2, 241–291.
  • [CN12] D. Chen and S. Nollet, Detaching embedded points, Algebra Number Theory 6 (2012), no. 4, 731–756.
  • [CHW17] I. Coskun, J. Huizenga, and M. Woolf, The effective cone of the moduli space of sheaves on the plane, J. Eur. Math. Soc. (JEMS) 19 (2017), no. 5, 1421–1467.
  • [GKZ08] I. M. Gelfand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, resultants and multidimensional determinants, Mod. Birkhäuser Class., Birkhäuser Boston, Inc., Boston, MA, 2008. Reprint of the 1994 edition.
  • [Got08] G. Gotzmann, The irreducible components of $\operatorname{Hilb}^{4n}(\mathbb{P}^{3})$, 2008, arXiv:0811.3160v1.
  • [M2] D. R. Grayson and M. E. Stillman, Macaulay2, a software system for research in algebraic geometry, available at http://www.math.uiuc.edu/Macaulay2/.
  • [HRS96] D. Happel, I. Reiten, and S. Smalø, Tilting in Abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996), no. 575, viii+88 pp.
  • [Hir58] H. Hironaka, A note on algebraic geometry over ground rings. The invariance of Hilbert characteristic functions under the specialization process, Illinois J. Math. 2 (1958), 355–366.
  • [Ilt12] N. O. Ilten, Versal deformations and local Hilbert schemes, J. Softw. Algebra Geom. 4 (2012), 12–16.
  • [Ina02] M. Inaba, Toward a definition of moduli of complexes of coherent sheaves on a projective scheme, J. Math. Kyoto Univ. 42 (2002), no. 2, 317–329.
  • [Li15] C. Li, Stability conditions on Fano threefolds of Picard number one, 2015, arXiv:1510.04089v2.
  • [LZ16] C. Li and X. Zhao, Birational models of moduli spaces of coherent sheaves on the projective plane, 2016, arXiv:1603.05035.
  • [Lie06] M. Lieblich, Moduli of complexes on a proper morphism, J. Algebraic Geom. 15 (2006), no. 1, 175–206.
  • [Mac14a] A. Maciocia, Computing the walls associated to Bridgeland stability conditions on projective surfaces, Asian J. Math. 18 (2014a), no. 2, 263–279.
  • [MM13] A. Maciocia and C. Meachan, Rank $1$ Bridgeland stable moduli spaces on a principally polarized Abelian surface, Int. Math. Res. Not. IMRN 9 (2013), 2054–2077.
  • [MP13a] A. Maciocia and D. Piyaratne, Fourier–Mukai transforms and Bridgeland stability conditions on Abelian threefolds, Algebraic Geom. 2 (2015), no. 3, 270–297.
  • [MP13b] A. Maciocia and D. Piyaratne, Fourier–Mukai transforms and Bridgeland stability conditions on Abelian threefolds II, Internat. J. Math. 27 (2016), no. 1, 1650007, 27 pp.
  • [Mac14b] E. Macrî, A generalized Bogomolov–Gieseker inequality for the three-dimensional projective space, Algebra Number Theory 8 (2014b), no. 1, 173–190.
  • [M+06] D. Maulik, N. Nekrasov, A. Okounkov, and R. Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory. I, Compos. Math. 142 (2006), no. 5, 1263–1285.
  • [Moi67] B. Moishezon, On $n$-dimensional compact complex varieties with $n$ algebraic independent meromorphic functions, Amer. Math. Soc. Transl. Ser. 2 63 (1967), 51–177.
  • [Nue16] H. Nuer, Projectivity and birational geometry of Bridgeland moduli spaces on an Enriques surface, Proc. Lond. Math. Soc. (3) 113 (2016), no. 3, 345–386.
  • [PS85] R. Piene and M. Schlessinger, On the Hilbert scheme compactification of the space of twisted cubics, Amer. J. Math. 107 (1985), 761–774.
  • [PT15] D. Piyaratne and Y. Toda, Moduli of Bridgeland semistable objects on 3-folds and Donaldson–Thomas invariants, 2015, arXiv:1504.01177v2.
  • [Sch14] B. Schmidt, A generalized Bogomolov–Gieseker inequality for the smooth quadric threefold, Bull. Lond. Math. Soc. 46 (2014), no. 5, 915–923.
  • [Sch15] B. Schmidt, Bridgeland stability on threefolds—some wall crossings, arXiv:1509.04608.
  • [VA92] I. Vainsencher and D. Avritzer, Compactifying the space of elliptic quartic curves, Complex projective geometry (Trieste, 1989/Bergen, 1989), London Math. Soc. Lecture Note Ser., 179, pp. 47–58, Cambridge Univ. Press, Cambridge, 1992.
  • [YY14] S. Yanagida and K. Yoshioka, Bridgeland’s stabilities on Abelian surfaces, Math. Z. 276 (2014), no. 1–2, 571–610.